eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       Community

Review: could Zantac 300 cause Substance abuse (Drug abuse)?

Summary: there is no Substance abuse reported by people who take Zantac 300 yet.

We study 98 people who have side effects while taking Zantac 300 from FDA and social media. Find out below who they are, when they have Substance abuse and more.

You are not alone: join a mobile support group for people who take Zantac 300 and have Substance abuse >>>

 

 

 

 

Zantac 300

Zantac 300 has active ingredients of ranitidine hydrochloride. It is often used in gastroesophageal reflux disease. (latest outcomes from 178 Zantac 300 users)

Substance abuse

Substance abuse has been reported by people with drug abuse and dependence, pain, depression, back pain, stress and anxiety. (latest reports from 10,559 Substance abuse patients)

On Feb, 10, 2015: No report is found

Do you have Substance Abuse while taking Zantac 300?

You are not alone! Join a mobile support group:
- support group for people who take Zantac 300
- support group for people who have Substance Abuse

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Zantac 300, Substance abuse

You may be interested at these reviews (Write a review):

  • Ranitidine is bad juju
    Used 3-5 times per week for about 1 1/2 years. Noticed:
    shortness of breath
    contstricted throat
    bloating
    chest pain/pressure
    heart palpatations
    dryness - more so than usual

    I quit taking it and felt much better within 2-3 days.
  • Polyuria associated with zantac
    I was prescribed Zantac 150mg before breakfast and before dinner. After two days, I felt tired and had polyuria (by weight change 650 mL). I had kidney pain so drank water with a tiny bit of salt. Felt very nauseous, but more water helped. Continued to sip water til kidney pain eased. Have discontinued Zantac. Kidneys stopped hurting after about 4 hours. Seem to be ok, now.
  • I got pneumonia while taking topamax, obvious correlation
    I do not take all the medicines above all the time but I am using an implanted pump giving me less than 2mg of dilaudid per day, 75 mg effexor daily and usually buspar. Dr prescribed topamax within 4 days I was hospitalized with Pneumonia, stayed a week came home a week had a clear chest x ray and the next week I got it again and was hospitalized 9 days that time. I knew I had been on the med but could not remember the side effect that made me come off previously until i started it again 2 days ago and woke today with Pneumonia again. Last time my pulmonologist said that the med in combination with the antidepressant which is all I take right now relaxes me too much and it paralyzes my choking reflex causing aspiration of saliva and ultimately waking up sick as the bacteria laced fluid goes crazy in the moist conditions of the lungs.

More reviews for: Zantac 300, Substance abuse

Comments from related studies:

  • From this study (3 days ago):

  • After 5 days on Ranitidine I had 6 really severe nose bleeds in 2 weeks had 3 cauterisations but another bleed today I also have cramp in my legs and pain in my kidneys. I was on Lansorazole for 14 years and could eat anything, but they have been stopped due to fear of fractures.

    Reply

  • From this study (2 weeks ago):

  • I have had 2 ocular migraines with elevated blood pressure this month. Could it be the Zantac? I took one last night for heartburn and had an ocular migraine this morning. Lately I have had a lot of flushing of the face and wake up with my face flushed in the morning although my blood pressure has been normal. I have had heartburn since taking the Lopressor and Norvasc and that is why I started on the Zantac OTC. I used to have ocular migraines about 30 years ago and they were related to decongestants.

    Reply

    Carmie on Jan, 26, 2015:

    I am wondering if any of the above drugs could be causing my flashing lights type migraine. I do not have any severe pain with this. Could it be drug interaction and which one is causing the flushing of the face and heartburn. It did not start until I started the Lopressor and Norvasc.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.